# SDR 05FDEA02225

- Difficulty date: August 2, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310
- Aircraft serial: 273
- Aircraft time: 35,139 hours, 22,440 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT MEM, SMELLED A STRONG SMELL THEN A FULL MAIN DECK SMOKE WARNING WHICH LASTED FOR SEVERAL MINUTES.  DECLARED EMERGENCY.  DETECTION CLEARED ITSELF.  RETURNED TO GATE.  REPLACED NR 1 AND 2 PACK WATER SEPARATOR BAGS AS PRECAUTIONARY REF A310 AMM 21-51-16-3.  BAGS DID NOT APPEAR VERY DIRTY.  CLOSED ALL A/C DOORS AND  RAN BOTH NR 1 AND 2 ENG AT IDLE FOR ABOUT 10 MINS WITH APU BLEED ISOLATED AND BOTH PACKS RUNNING.  THERE WAS A STRONG ODOR THAT WAS NOTICED ALMOST INSTANTLY WHEN PACKS TURNED ON.  RAN ENGINES AT HIGH POWER FOR EXTENDED PERIOD RAN  PACKS AT SEVERAL DIFFERENT SETTINGS FROM HOT TO COLD ALL INDICATIONS NORMAL, NO ODOR OR SMOKE WAS NOTICED  IN FLT DECK OR ON MAIN DECK OF AC.
